MathSciNet Relay Station
MathSciNet bibliographic data
MR857218 11A25
Stein, Alan H. Exponential sums of sum-of-digit functions. Illinois J. Math. 30 (1986), no. 4, 660–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement